# SDR R61A201908281873

- Difficulty date: August 10, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,858 hours, 17,472 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND REAR FUSELAGE FLOOR STRUCTURE AT FR 90 GUSSETS AT RBL 14 AND RBL 32 HAVE CORROSION.  MX REMOVED AND REPLACED REAR FUSELAGE FLOOR STRUCTURE AT FR 90 GUSSETS PN 170-60257-001 AT RBL 14 AND RBL 32 IAW SRM 51-41-02. SEE AAR WC# 4500430-2000-0021 FOR WORK PERFORMED. AC REMAINS IN YQR FOR COMPLETION.
